# SDR YENA2022072200685

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 71,231 hours, 26,164 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: FASTENER HOLE OF THE DOOR STOP FR16RH AT LOWER INBOARD HOLE; REF AEROMAN NR 2022-317798 W/O:2022 68/1:  REMOVED AND REPLACED INTERCOSTAL FITTING AND FASTENERS AT FR16LH UPPER INBOARD HOLE LEVEL OF DOOR STOP #7 IAW SRM 51-42-11, 51-72-11, R53113118 AND DRAWING D53114223.
